It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dave on September 27, 2000 at 00:05:07:

I am in the middle of a situation involving my 7 year old daughter, her mother. To keep this message short .... my daughter suffers severe constapation while with her mother (which is the majority of the time) When she was with me this past summer for her extended visitation (3 - 2 week periods)she had no problems at all with constipation. My daughter takes Ritalin during the school year, only on school days. I understand there may be a side affect of constipation while on this particular medication. Of course, there are a couple of other factors that may be the cause here, and they are being investigated by Child Protective Services .... but I wanted to know if anyone has experienced this problem while on Ritalin.

Another reason for the constant problem may be that my daughter is not getting her medication for constipation (therefore the investigation), and her very stressful living arrangments with her mother.

As you can see, this may be a very complicated mater ... and I hope the investigator involved in this case studies all the possabilities surronding this matter. Child Protective Services was called by the doctors, because the insurance was not showing where any of the scripts for the medication (Lactulose) was being filled.

(As a note ... this "mother" thrives on the attention she gets from her little girl being "sick")

Follow Ups

All times are GMT -7. The time now is 07:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!